# SDR SWAA2016110109252

- Difficulty date: October 14, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N7711N
- Make and model: Boeing 737-76N
- Aircraft serial: 32657
- Aircraft time: 38,768 hours, 18,023 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR WHEEL WELL FORWARD PRESSURE BULKHEAD CRACKED AT BS 663, RBL 31.  REPAIRED WEB IAW SRM.
